# SDR MASA200700370

- Difficulty date: June 27, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- Aircraft time: 15,349 hours, 15,870 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 1034	HNL.  RETURNED TO THE FIELD AND DECLARED AN EMERGENCY DUE TO A GEAR DISAGREE AFTER TAKEOFF.  MX REPLACED THE PRIORITY VALVE AND SELECTOR VALVE.
